# SDR DALA2016030101593

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,091 hours, 29,407 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E FORWARD TIP HAS CRACK THRU FASTENER HOLE APPROXIMATELY, BS 1460.  REPAIRED IAW SRM 55-30-05, FIG 19.
